# SDR FDEA202011202923

- Difficulty date: November 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N70321
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBOARD DRAG FITTING UPPER SURFACE HAS CORROSION AT NR 3 AND NR 8 HOLES.  COMPLIED WITH FEDEX EA NR F-5740-T0343112 C P3.  REPLACED INBOARD FITTING.
